Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 89, NWS Quad Cities, IA

September 10, 2014Clark County, Missouri

NWS Quad Cities, IA issued this river flood warning at Sep 10, 2014, 5:54 AM CDT for Clark County, Missouri. It took effect at Sep 10, 2014, 10:01 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Sep 10, 2014, 5:54 AM CDT (10:54 UTC)
In effect from
Sep 10, 2014, 10:01 AM CDT
Expired
Sep 13, 2014, 11:13 PM CDT
In force
4 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

County Clark County, MO

The radar

The Quad Cities radar (KDVN), 159 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River (IA/MO) at Wayland (WYLM7).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05495000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WGUS43 KDVN 101054
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 AM CDT WED SEP 10 2014

.HEAVY RAIN YESTERDAY AND OVERNIGHT IS CAUSING RAPID RISES ON THE
FOX RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 48 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

&&

MOC045-102254-
/O.NEW.KDVN.FL.W.0089.140910T2219Z-140914T0413Z/
/WYLM7.1.ER.140910T2219Z.140911T0600Z.140912T1613Z.NO/
554 AM CDT WED SEP 10 2014

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL FRIDAY MORNING.
* AT  5:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET...AND RISING.
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER IS RISING RAPIDLY.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  16.1 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

&&

LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147


$$
4 follow-up statements
737 
WGUS83 KDVN 101502
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1002 AM CDT WED SEP 10 2014

.UPDATED INFORMATION FOR THE FOX RIVER AT WAYLAND.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

&&

MOC045-110702-
/O.EXT.KDVN.FL.W.0089.140910T1501Z-140914T0617Z/
/WYLM7.1.ER.140910T1415Z.140911T0600Z.140912T1817Z.NO/
1002 AM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL FRIDAY.
* AT  9:30 AM WEDNESDAY THE STAGE WAS 15.1 FEET...AND RISING.
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...RISE TO 17.9 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

&&

LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147


$$

HAASE
828 
WGUS83 KDVN 101907
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
207 PM CDT WED SEP 10 2014

.UPDATED INFORMATION FOR THE FOX RIVER AT WAYLAND.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

&&

MOC045-111107-
/O.EXT.KDVN.FL.W.0089.000000T0000Z-140914T0440Z/
/WYLM7.1.ER.140910T1415Z.140911T1200Z.140912T1640Z.NO/
207 PM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL FRIDAY MORNING.
* AT  1:30 PM WEDNESDAY THE STAGE WAS 15.5 FEET...AND RISING.
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...RISE TO 17.2 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

&&

LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147


$$

HAASE
123 
WGUS83 KDVN 110127
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 PM CDT WED SEP 10 2014

.UPDATED INFORMATION FOR THE CEDAR...IOWA...DES MOINES AND
FOX RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL 
FOR THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

&&

IAC031-115-139-111727-
/O.EXT.KDVN.FL.W.0094.000000T0000Z-140913T1704Z/
/CNEI4.1.ER.140911T0105Z.140911T1200Z.140912T0504Z.NO/
827 PM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 13.0 FEET...AND RISING.
* FLOOD STAGE IS  13 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 14.4 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS RESIDENCES ALONG IOWA HIGHWAY 
  22. WATER AFFECTS HOOT OWL JCT AND ELDER AVENUE SOUTH OF IOWA 
  HIGHWAY 22.

&&

LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
      4170 9110                       

$$

IAC103-115-183-111727-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-140912T1920Z/
/LNTI4.1.ER.140910T1945Z.140911T0100Z.140911T0720Z.NO/
827 PM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER NEAR LONE TREE.
* UNTIL THURSDAY MORNING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 15.2 FEET...AND RISING.
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...NEAR CREST NOW...THEN FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS LOW LYING ROADS.

&&

LAT...LON 4140 9151 4133 9142 4136 9138 4149 9147
      4148 9155                       

$$

IAC115-111726-
/O.EXT.KDVN.FL.W.0096.000000T0000Z-140913T2048Z/
/CJTI4.1.ER.140911T0437Z.140911T1800Z.140912T0848Z.NO/
827 PM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 18.0 FEET...AND RISING.
* FLOOD STAGE IS  19 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 21.1 FEET THURSDAY. FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.


&&

LAT...LON 4127 9138 4122 9130 4125 9127 4136 9138
      4133 9142                       

$$

IAC115-111726-
/O.EXT.KDVN.FL.W.0097.140911T0700Z-140914T1130Z/
/WAPI4.2.ER.140911T0700Z.140912T0000Z.140912T2330Z.NO/
827 PM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL FRIDAY EVENING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 19.0 FEET...AND RISING.
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY MORNING...AND CONTINUE 
  RISING TO 23.0 FEET THURSDAY EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* IMPACT...AT  22 FEET...WATER AFFECTS RESIDENCES NEAR THE U.S. 
  HIGHWAY 61 BRIDGE.

&&

LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127
      4122 9130                       

$$

IAC177-110157-
/O.CAN.KDVN.FL.W.0099.000000T0000Z-140912T1800Z/
/KEQI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 PM CDT WED SEP 10 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 21.6 FEET...AND FALLING.
* FLOOD STAGE IS  22 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 21.8 FEET. FALL TO 15.8 
  FEET FRIDAY MORNING.


&&

LAT...LON 4091 9218 4081 9218 4061 9185 4061 9172
      4070 9172                       

$$

IAC111-MOC045-111726-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-140913T1708Z/
/SFLM7.1.ER.140910T1254Z.140911T0600Z.140912T0508Z.NO/
827 PM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FRIDAY MORNING.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 20.9 FEET...AND RISING.
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...RISE TO 21.1 FEET THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT  21 FEET...AGRICULTURAL FLOODING OCCURS IN AREAS ALONG 
  THE RIVER NOT PROTECTED BY LEVEES.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$

MOC045-111726-
/O.EXT.KDVN.FL.W.0089.000000T0000Z-140913T0200Z/
/WYLM7.1.ER.140910T1415Z.140910T2030Z.140911T1400Z.NO/
827 PM CDT WED SEP 10 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL THURSDAY MORNING.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 15.2 FEET...AND FALLING.
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

&&

LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147


$$
055 
WGUS83 KDVN 110925
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
425 AM CDT THU SEP 11 2014

.SOME AREA RIVERS ARE IN FLOOD DUE TO HEAVY RAINFALL OVER THE PAST
48 HOURS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

&&

IAC031-115-139-120125-
/O.EXT.KDVN.FL.W.0094.000000T0000Z-140913T1200Z/
/CNEI4.1.ER.000000T0000Z.140911T1200Z.140912T0000Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL THIS EVENING.
* AT  4:00 AM THURSDAY THE STAGE WAS 13.1 FEET...AND FALLING.
* FLOOD STAGE IS  13 FEET.
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER APPEARS TO HAVE CRESTED.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT  14 FEET...WATER AFFECTS YARDS AND ACCESS ROADS OF 
  RESIDENCES ALONG IOWA HIGHWAY 22. WATER AFFECTS THE LOWEST 
  SECTIONS OF CAMPGROUNDS JUST NORTH OF I-80 ALONG THE RIVER AND THE
  LOWEST SECTIONS OF JACK SHUGER MEMORIAL PARK IN MOSCOW. WATER IS 
  ALSO ON 152ND STREET NORTH OF COUNTY ROAD F70.

&&

LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
      4170 9110                       

$$

IAC103-115-183-120125-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-140912T2105Z/
/LNTI4.1.ER.140910T1945Z.140911T0100Z.140911T0905Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER NEAR LONE TREE.
* UNTIL THIS MORNING.
* AT  4:00 AM THURSDAY THE STAGE WAS 15.0 FEET...AND FALLING.
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER HAS CRESTED.
* FORECAST...FALL BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS LOW LYING ROADS.

&&

LAT...LON 4140 9151 4133 9142 4136 9138 4149 9147
      4148 9155                       

$$

IAC115-120124-
/O.EXT.KDVN.FL.W.0096.000000T0000Z-140913T1800Z/
/CJTI4.1.ER.140911T1200Z.140911T1800Z.140912T0600Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL FRIDAY MORNING.
* AT  4:00 AM THURSDAY THE STAGE WAS 18.5 FEET...AND RISING.
* FLOOD STAGE IS  19 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 19.6 FEET TODAY. FALL BELOW FLOOD STAGE FRIDAY MORNING.


&&

LAT...LON 4127 9138 4122 9130 4125 9127 4136 9138
      4133 9142                       

$$

IAC115-120124-
/O.EXT.KDVN.FL.W.0097.000000T0000Z-140914T1040Z/
/WAPI4.2.ER.140911T0930Z.140912T0600Z.140912T2240Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL FRIDAY.
* AT  4:00 AM THURSDAY THE STAGE WAS 19.9 FEET...AND RISING.
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 22.0 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT  22 FEET...WATER AFFECTS RESIDENCES NEAR THE U.S. 
  HIGHWAY 61 BRIDGE.

&&

LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127
      4122 9130                       

$$

IAC103-183-120124-
/O.EXT.KDVN.FL.W.0092.000000T0000Z-140914T1812Z/
/KALI4.3.ER.140910T1251Z.140912T1200Z.140913T0612Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL SATURDAY MORNING.
* AT  4:00 AM THURSDAY THE STAGE WAS 15.7 FEET...AND FALLING.
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER IS EXPECTED TO HAVE A SECOND CREST
  IN THE NEXT 24 HOURS.
* FORECAST...RISE TO 18.3 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  SATURDAY MORNING.


&&

LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
      4152 9153                       

$$

IAC107-120124-
/O.EXT.KDVN.FL.W.0091.000000T0000Z-140914T1400Z/
/SIGI4.2.ER.140910T1243Z.140911T1200Z.140913T0200Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL FRIDAY EVENING.
* AT  3:30 AM THURSDAY THE STAGE WAS 18.9 FEET...AND RISING.
* FLOOD STAGE IS  16 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...RISE TO 19.5 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* IMPACT...AT  18 FEET...WATER AFFECTS MOST AGRICULTURAL LAND NEAR 
  SIGOURNEY.

&&

LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240
      4129 9240                       

$$

IAC057-087-111-120124-
/O.CON.KDVN.FL.W.0098.000000T0000Z-140914T0800Z/
/AGSI4.2.ER.140910T2015Z.140912T0000Z.140912T2000Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL FRIDAY.
* AT  3:30 AM THURSDAY THE STAGE WAS 16.0 FEET...AND RISING.
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 17.0 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY.
* IMPACT...AT  16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

&&

LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116
      4074 9112                       

$$

IAC111-MOC045-120124-
/O.CON.KDVN.FL.W.0093.000000T0000Z-140913T1708Z/
/SFLM7.1.ER.140910T1254Z.140911T0500Z.140912T0508Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FRIDAY MORNING.
* AT  3:15 AM THURSDAY THE STAGE WAS 20.5 FEET...AND FALLING.
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  20 FEET...THE ST. FRANCISVILLE BOAT RAMP IS UNDER 
  WATER.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$

MOC045-110955-
/O.CAN.KDVN.FL.W.0089.000000T0000Z-140913T0200Z/
/WYLM7.1.ER.140910T1415Z.140910T2030Z.140911T0606Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE FOX RIVER AT WAYLAND.
* AT  3:30 AM THURSDAY THE STAGE WAS 14.3 FEET...AND FALLING.
* FLOOD STAGE IS  15 FEET.
* FELL BELOW FLOOD STAGE AT  1:06 AM THURSDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 13.1 FEET FRIDAY MORNING.


&&

LAT...LON 4060 9188 4052 9194 4031 9149 4035 9147


$$

ILC067-109-120124-
/O.CON.KDVN.FL.W.0090.000000T0000Z-140914T0210Z/
/CLMI2.2.ER.140910T1214Z.140910T2300Z.140912T1410Z.NO/
425 AM CDT THU SEP 11 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL FRIDAY MORNING.
* AT  3:45 AM THURSDAY THE STAGE WAS 22.5 FEET...AND FALLING.
* FLOOD STAGE IS  20 FEET.
* MODERATE FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER HAS CRESTED.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  22 FEET...WATER AFFECTS LOWER ROADS AROUND BIRMINGHAM.

&&

LAT...LON 4043 9093 4041 9102 4013 9072 4013 9066
      4024 9074                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Sep 10, 3:15 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Sep 10, 3:15 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 AM CDT WED SEP 10 2014

.SYNOPSIS...
ISSUED AT 304 AM CDT WED SEP 10 2014

AS OF 2 AM...WE ARE MID WAY THROUGH THE CURRENT HEAVY RAINFALL
EVENT. THIS EVENT HAS BEEN OF A DIFFERENT CHARACTER THAN WHAT WAS
EXPECTED...AS THE EXTREMELY HIGH MOISTURE PLUME HAS RESULTED IN A
LARGE MODERATE TO HEAVY RAIN SHIELD. THE DEEP CONVECTION HAS MOVED
MAINLY JUST SOUTH OF THE CWA BORDER WHERE AROUND 5 INCHES FELL IN
KIRKSVILLE MISSOURI IN 2 HOURS EARLIER TONIGHT. SEVERAL MCV
CIRCULATIONS HAVE PROVIDED THE LIFT FOR BANDS OF HEAVY RAIN IN OUR
CWA...BUT NOT TORRENTIAL RAINFALL RATES. THUS...NEARLY 100 PERCENT
COVERAGE OF 0.20 TO 0.40 RAIN PER HOUR IS OCCURRING OVER THE CWA.
THUS...AMOUNTS THIS PAST EVENING AROUND 1 INCH WILL COMBINE WITH
MIDNIGHT TO 7 AM AMOUNTS OF 0.50 TO 1.50 TO PRODUCE THE EXPECTED 1
TO 3 INCH RANGE EVENT. HOWEVER...THE STRATIFORM NATURE HAS NOT
PRODUCED THE RUN OFF RATES NEEDED FOR FLASH FLOODING. WE HAVE
MANAGED TO GET PRETTY LUCKY THIS TIME AROUND AFTER LAST NIGHTS
LOCALIZED DELUGE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 304 AM CDT WED SEP 10 2014

THE BACK EDGE OF THE RAIN IS MOVING THROUGH CENTRAL AND NORTHEAST
IOWA AS OF 2 AM...AND WILL CONTINUE TO DO SO TODAY. POPS WILL NEED
TO BE LOWERED AFTER THIS BACK EDGE MOVES BY...BUT NOT DROPPED UNTIL
THE COLD FRONT ARRIVES A FEW HOURS LATER. I WILL DO MY BEST TO KEEP
UP WITH THIS TREND TODAY. OTHERWISE...CLOUDS SHOULD RULE THE DAY AS
COLD ADVECTION PUSHES THROUGH THE VERY MOIST AIR. TODAY WILL BE
INITIALLY MILD AND HUMID...AND FOLLOWING THE COLD FRONT...QUITE
BREEZY FROM THE NORTHWEST. HIGHS IN THE UPPER 60S NORTHWEST ARE
EXPECTED...WHILE THE SOUTHEAST SHOULD STILL SEE UPPER 70S.
TONIGHT...SCATTERING OUT OF CLOUDS AND COLD ADVECTION SHOULD USHER
IN OUR FIRST NIGHT OF LOWS IN THE 40S NORTHWEST 1/2 TO LOW 50S EAST.
THE JACKET WEATHER HAS ARRIVED.

ERVIN

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 304 AM CDT WED SEP 10 2014

MUCH COOLER THAN NORMAL TEMPERATURES WILL BE SEEN ACROSS THE AREA
LATE THIS WEEK AND INTO EARLY NEXT WEEK. UNSEASONABLY COOL
TEMPERATURES ARE EXPECTED ON FRIDAY.

DRY CONDITIONS WILL BE SEEN ACROSS THE AREA THURSDAY AND THURSDAY
EVENING AS HIGH PRESSURE MOVES THROUGH THE MIDWEST. VERY LATE
THURSDAY NIGHT A DISTURBANCE ALOFT WILL MOVE EAST FROM THE PLAINS.
THE OVERALL FORCING/MOISTURE WITH THIS DISTURBANCE IS EXPECTED TO
PUSH LIGHT RAIN INTO THE FAR WESTERN AREAS JUST PRIOR TO SUNRISE ON
FRIDAY.

THE DISTURBANCE WILL MOVE ACROSS THE AREA FRIDAY AND FRIDAY EVENING
BRINGING LIGHT RAIN TO THE AREA. THE COMBINATION OF CLOUDS/RAIN WILL
SUPPRESS TEMPERATURES WELL BELOW NORMAL WITH MOST AREAS REMAINING IN
THE 50S FOR HIGHS. THE NORTHWEST THIRD OF THE AREA MAY STRUGGLE TO
REACH THE LOWER 50S ON FRIDAY.

THE RAIN WILL END FROM WEST TO EAST FRIDAY EVENING WITH MOST AREAS
BEING DRY AFTER MIDNIGHT WITH CLEARING SKIES. HOW COLD IT GETS
FRIDAY NIGHT WILL BE DEPENDENT UPON CLOUD COVER. THE WESTERN THIRD
TO 40 PERCENT OF THE AREA MAY SEE LOWS IN THE UPPER 30S.

SATURDAY ON...
THE MODEL CONSENSUS HAS DRY BUT COOL CONDITIONS ACROSS THE AREA FOR
SATURDAY AND SUNDAY. TEMPERATURES WILL CONTINUE TO BE WELL BELOW
NORMAL.

THE MODELS INDICATE ANOTHER WEAK DISTURBANCE WILL MOVE THROUGH THE
AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. MOISTURE IS SOMEWHAT
QUESTIONABLE BUT THE MODEL CONSENSUS HAS SLIGHT CHANCE TO VERY LOW
CHANCE POPS.

THE MODEL CONSENSUS HAS DRY CONDITIONS ON TUESDAY AS YET ANOTHER
HIGH BUILDS INTO THE MIDWEST. TEMPERATURES WILL MODERATE BUT STILL
BE A LITTLE BELOW NORMAL.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1142 PM CDT TUE SEP 9 2014

CONDITIONS TO CONTINUE DETERIORATING TO WIDESPREAD MVFR WITH AREAS
OF IFR IN LOW CLOUDS OVERNIGHT WITH OCCASIONAL RAIN... AND SOME
STORMS MAINLY SOUTH OF I-80. WINDS OVERNIGHT WILL BE FROM THE EAST
AND SOUTHEAST AROUND 10 KTS AND GUSTY. STRONG COLD FRONT WILL PASS
THROUGH THE TERMINALS FROM MID AM THROUGH EARLY PM ON WED WITH
SHIFT TO GUSTY NORTHWEST WINDS. PCPN TO DIMINISH WITH FRONTAL
PASSAGE WITH LINGERING MVFR TO AREAS OF IFR CIGS LIKELY LIFTING TO
VFR AND SCATTERING OUT LATE PM AND EVE WITH INCOMING SUBSIDENCE.

&&

.HYDROLOGY...
ISSUED AT 304 AM CDT WED SEP 10 2014

AREA RIVERS ARE BEGINNING TO RESPOND TO THE RAINFALL. ALTHOUGH THE
RAINFALL IS MODERATE TO HEAVY ACROSS THE AREA...IT IS NOT THE
INTENSE RAINFALL THAT IS ASSOCIATED WITH THUNDERSTORMS. AS A
RESULT...THE AMOUNT OF RUN OFF INTO AREA WATERWAYS MAY BE LESS
THAN PREVIOUSLY THOUGHT.

REGARDLESS...SIGNIFICANT AND POTENTIALLY RAPID RISES WILL BE SEEN
ON MANY AREA RIVERS. THE AMOUNT OF RAINFALL AND RUN OFF WILL BE
CRITICAL IN DETERMINING HOW HIGH THE RIVERS WILL RISE. FLOOD
WARNINGS FOR PARTS OF SOME RIVERS ARE POSSIBLE OVER THE NEXT 12 TO
18 HOURS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR CEDAR-CLINTON-
     DES MOINES-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-
     KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
     ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR CLARK-SCOTLAND.

&&

SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...08
AVIATION...05
HYDROLOGY...08
Hazardous weather outlook, Sep 10, 4:05 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
405 AM CDT WED SEP 10 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
405 AM CDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

MODERATE TO HEAVY RAIN WILL END FROM WEST TO EAST TODAY THAT MIGHT
RESULT IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH REMAINS
IN EFFECT FOR PARTS OF THE AREA.

AREA RIVERS ARE OR WILL BE EXPERIENCING SIGNIFICANT RISES THAT MAY
RESULT IN FLOODING. PLEASE SEE THE LATEST HYDROLOGY PRODUCTS FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL AMOUNTS OVER 1 INCH AND ANY FLOODING WOULD BE
GREATLY APPRECIATED.

In the hours before

Local storm report, Sep 10, 12:20 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1220 AM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HEAVY RAIN       3 ENE CHARLIE HEATH MEM 40.60N 91.84W
09/10/2014  M0.90 INCH       CLARK              MO   TRAINED SPOTTER

            SINCE 10 PM.

&&
Local storm report, Sep 10, 3:56 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
356 AM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HEAVY RAIN       WNW PARNELL             41.58N 92.01W
09/10/2014  M3.85 INCH       IOWA               IA   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL WITH LIGHT RAIN CONTINUING AT THIS
            TIME.

&&

DC
Local storm report, Sep 10, 5:24 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 AM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     HEAVY RAIN       NW BUSHNELL             40.56N 90.51W
09/10/2014  M2.60 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            SINCE 6 PM YESTERDAY. STILL RAINING.

&&
Local storm report, Sep 10, 5:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
543 AM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HEAVY RAIN       MACOMB                  40.47N 90.68W
09/10/2014  M3.00 INCH       MCDONOUGH          IL   TRAINED SPOTTER

0541 AM     HEAVY RAIN       N WELLMAN               41.47N 91.84W
09/10/2014  M2.20 INCH       WASHINGTON         IA   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 9PM YESTERDAY. 24 HOUR RAINFALL
            TOTAL IS 4.90

0541 AM     HEAVY RAIN       1 SSW NORTH LIBERTY     41.73N 91.62W
09/10/2014  M3.36 INCH       JOHNSON            IA   TRAINED SPOTTER

            TOTAL SINCE YESTERDAY EVENING. THE 24-HOUR RAINFALL TOTAL
            IS 3.92 INCHES.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 8:16 PM CDTSpecial Weather StatementDVNScotland29 min
Sep 9, 8:18 PM CDTSpecial Weather StatementDVNClark27 min
Sep 10, 7:31 AM CDTRiver Flood WarningDVNClark4 days

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.